# SDR SWIA202054992

- Difficulty date: October 27, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FRAME IS HEAVILY CORRODED BETWEEN STR 26 L TO STR 26R.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED FS 349 FRAME BETWEEN STR 26L TO STR 26R, IAW CRJ 200 SRM AND SKY CARD.  NO WEIGHT CHANGE FORM 337 IS ATTACHED, REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
